# SDR QR9R20221012001

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723749753
- Aircraft time: 2,693 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 9550179250
- Part serial: 4861
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG #2 FAILED TO START, N1 DID NOT REACH 40% WITHIN 30 SECS ON 2 ATTEMPTS. DURING MTF MOC, #2 ENG START IAW RFM PILOT'S CHECKLIST - STARTING ENGINES PAGE N-19, ENGINE #2 NEEDLE RISE TO 8 FLI WITH TOT RISING TO 625 DEGREES AND THEN HOLDING, N1 RISING TO 26.6 AND HOLDING. ABORT START SEQUENCE WAS CONDUCTED AT 30 SECONDS. AVIONICS CONFORMED THAT ENGINE IGNITERS WERE OPERATIONAL DURING START SEQUENCE. REMOVED AND REPLACED ENGINE NO. 2 OUTBOARD THERMOCOUPLE; TEST FLIGHT COMPLETED IAW FLM. CHECK OK.
